# SDR SWAA2013020712344

- Difficulty date: February 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 23,358 hours, 13,948 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0603
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DIVERSION --  FUEL TANKS BOOST PUMPS LOW PRESS LIGHTS INDICATIOS, LEFT FWD & RIGHT FWD COCKPIT WINDOWS OVHT LIGHTS IND, ACARS INOP.  ALL OTHER INDICATIONS NORMAL.  FOUND TRANSFER BUS SEC-2 C/B TRIPPED.  REMOVED AND REPLACED NR 1 ENGINE IDG & GCU.
